# SDR F3LA200800480

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE RT LONGERON BEAM Y-765 AT FRAME 66 HAD CORROSION AROUND THE HOLE. MAINT REMOVED AND REPLACED CORRODED LONGERON BEAM AT Y-765 FRAME 64 TO FRAME 66 IAW SRM 51-42-11 AND 51-72-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
